| Catalog Number |
CAT8XTORQ115 |
| Medical Device Problem Codes |
Device Damaged Prior to Use (2284); Material Deformation (2976)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
11/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, an investigation cannot be performed.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
During preparation for a thrombectomy procedure, the tip of an indigo system aspiration catheter 8 (cat8) became damaged as the cat8 was removed from the packaging.The damage to the cat8 was found prior to use and prior to patient involvement.Therefore, the procedure was completed using a new cat8.